# SDR ASAA2018090425986

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 38,819 hours, 11,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING HEAT EXCHANGER, FOUND RIGHT PRIMARY PLENUM BROKEN. GROUNDED - YES. REMOVED RIGHT HAND HEAT EXCHANGER AND PLENUM DIFFUSER IAW AMM 21-51-03. INSTALLED NEW PRIMARY HEAT EXCHANGER & NEW PRIMARY PLENUM RT SIDE REF AMM 21-51-03-400-804-002. ALSO INSTALLED SECONDARY HEAT EXCHANGER AND PLENUM REF AMM 21-51-03-0-804-002.
